| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Hypoglycemia (1912); Loss of consciousness (2418)
| Date of Event |
02/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they experienced low blood glucose over 8 years ago while on a medtronic pump, with unknown blood glucose levels at the time of the incident.The customer stated they were pregnant at the time of the event and pump failure led to the low.The customer did not mention how they were treated.The customer experienced symptoms such as loss of consciousness.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as this was a past event and the customer had stopped using the pump.The insulin pump will not be returned for analysis.